Open Access
2010/2011 Convergence of Automorphisms and Semicontinuity of Automorphism Groups
Steven G. Krantz
Real Anal. Exchange 36(2): 421-434 (2010/2011).


We study the compactness of the automorphism group of a domain in \(\mathbb{C}^n\), and in particular the convergence properties of mappings. We supply an application to the semicontinuity of automorphism groups under perturbation of the underlying domain. Relevant examples are provided.


Download Citation

Steven G. Krantz. "Convergence of Automorphisms and Semicontinuity of Automorphism Groups." Real Anal. Exchange 36 (2) 421 - 434, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 11 November 2011

MathSciNet: MR3016726

Primary: 32H02 , 32M05
Secondary: 32H99

Keywords: automorphism group , convergence of mappings , holomorphic mapping , semicontinuity

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 2 • 2010/2011
Back to Top